# SDR UPS03240066

- Difficulty date: January 6, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Cracked
- Location: L/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON LH ELEVATOR REAR SPAR @ 2 ND HINGE FROM O/B @ TOP I /B CORNER     DUE TO UNAVAILABILITY OF REAR SPAR REPLACEMENT KIT. REPLACED L/H ELE VATOR IAW MM 27-30-01
